MathSciNet Relay Station
MathSciNet bibliographic data
MR1986298 (2005b:37071) 37E15 (37B10 37C25 37E30 57M25)
de Carvalho, André; Hall, Toby Conjugacies between horseshoe braids. Nonlinearity 16 (2003), no. 4, 1329–1338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement